# SDR 99ZZZX2001

- Difficulty date: February 4, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 400A
- System (JASC): 7500 · Engine Bleed Air System
- Part: Duct
- Part number: 45A63517061
- Condition: Failed
- Location: Bleed Air
- Part time: 1,616 hours
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE NARROWEST PART OF THE DUCT CLOSE TO THE AIRCRAFT SKIN GOING INTO THE ENGINE WAS CRACKED ALL THE WAY AROUND.  AIRCRAFT HAD A BLEED DUCT FAILURE ANNUNCIATOR LIGHT COME ON IN-FLIGHT.  DUCT WAS IN TWO PIECES WHEN REMOVED.  (SHOULD BE ONE).  (BEECHJET 400T - COMMERCIAL COUNTERPART BEECHJET 400A).
